# SDR 06FDEA03571

- Difficulty date: October 3, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 49,050 hours, 29,827 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Scratched
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT BELOW 80 KNOTS, FELT A VIOLENT SHUDDERING FROM THE NOSE WHEEL AREA.  AFTER BLOCKING A/C AND INSP'ING NOSE GEAR FOUND  DAMAGE AS FOLLOWS: GROUND SHIFT   ROD BROKEN AT LWR TORQUE LINK,RT FWD GEAR DOOR HAS A HOLE IN IT,LWR TORQUE LINK   SCRATCHED. COTTER PIN REMOVED FROM CASTLEATED NUT ON UPPER END OF GRND SHIFT   ROD. RED NOSE GEAR TORSION PIN REF AMM 32-21-021-4.  RED RT NOSE GEAR   DOOR,ROBBED SERVICEABLE DOOR FROM A/C 269 P/N 65-38217-20,NO S/N  INSTALLED REF   AMM 32-22-012-2. RED PISTON POSITIONING ROD REF AMM 32-21-000-2. CYCLED NOSE   LANDING GEAR SEVERAL TIMES AND ADJ AS REQD OPS CHECKED GOOD REF AMM 32-33-000-5
